# SDR UIEA2020091852002

- Difficulty date: September 14, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 94,700 hours, 22,276 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Radar
- Condition: Malfunctioned
- Location: Rt Weather
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WX RADAR RETURNS IN STREAKS COULD NOT DUPLICATE DISCREPANCY.  OPS TEST OKAY, WXR DISPLAYS NORMALLY, IAW AMM 34-43-00.
